# SDR UALA2013021100817

- Difficulty date: February 9, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 87,288 hours, 13,965 cycles
- Engine: Pwa PW4060
- System (JASC): 2330 · Entertainment System
- Part: Module
- Part number: RDFA362101
- Part serial: 0119
- Condition: Failed
- Location: Seat 9ab
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR COMING FROM SEATS 9AB.  SELECTED RED TOGGLE SWITCH TO OFF & ODOR DISSIPATED.  SEAT 9AB ECB CIRCUIT BREAKER PULLED AND COLLARD.   FOUND SEAT POWER MODULE WITH SOOT AROUND MOUNTING FRAME AND BURNED ODOR EMANATING FROM UNIT.  REMOVED AND REPLACED IAW AMM 23-34-18.    SEAT 9B VIDEO & AUDIO OPS CHECKED GOOD.
